# SDR HALA2009112200535

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 26,301 hours, 5,018 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PUSH BACK WHEN TURNING BOTH PAC'S OFF APU SHUT DOWN.  PERFORMED ECU BITE IAW FIM 49-11-00-1.  MSG REVERSE FLOW.  RESTARTED APU AT GATE OPS CK NORMAL.  NO FAULTS NOTED.  OK FOR SERVICE.
